Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




4 Publications

2022 | Journal Article | IST-REx-ID: 10775 | OA
Ferber, A., Kwan, M. A., & Sauermann, L. (2022). List-decodability with large radius for Reed-Solomon codes. IEEE Transactions on Information Theory. IEEE. https://doi.org/10.1109/TIT.2022.3148779
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2022 | Conference Paper | IST-REx-ID: 11145 | OA
Ferber, A., Kwan, M. A., & Sauermann, L. (2022). List-decodability with large radius for Reed-Solomon codes. In 62nd Annual IEEE Symposium on Foundations of Computer Science (Vol. 2022, pp. 720–726). Denver, CO, United States: IEEE. https://doi.org/10.1109/FOCS52979.2021.00075
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11186 | OA
Kwan, M. A., Sah, A., & Sawhney, M. (2022). Large deviations in random latin squares. Bulletin of the London Mathematical Society. Wiley. https://doi.org/10.1112/blms.12638
View | DOI | Download Published Version (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11443
Kwan, M. A., Sauermann, L., & Zhao, Y. (2022). Extension complexity of low-dimensional polytopes. Transactions of the American Mathematical Society. American Mathematical Society. https://doi.org/10.1090/tran/8614
View | DOI
 

Search

Filter Publications